# SDR SWAA2021071280226

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS807 - BS840 RBL26 WL160. ; / [01] EVALUATED CORROSION; FROM BS 807-840; FOUND DEEPEST MEASUREMENT AT BS 827 TO BE 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [02] VERIFIED CORROSION; FROM BS 807-840; FOUND DEEPEST MEASUREMENT AT BS 827 TO BE 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [03] REMOVED ACB SUB THRESHOLD WEB AT BS807 - BS847 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB SUBTHRESHOLD WEB AT BS807 - BS840; RBL26; WL160 PER SRM 51-40-05-0G-0 AND DWG 146A8340; [05] VERIFIED CORRECTIVE ACTION #3 AND #4; [06] OK TO INSTALL ACB SUBTHRESHOLD WEB; [07] OK TO INSTALL ACB SUBTHRESHOLD WEB; [08] VERIFIED CORRECTIVE ACTION #6 AND #7. OK TO INSTALL SUBTHRESHOLD WEB; [09] INSTALLED ACB SUBTHRESHOLD WEB AT BS807 - BS840; RBL26; WL160 PER SRM 51-40-020G-0 AND DWG 146A8340; [10] UPDATED PART USE VERIFIED INSTALL; [11] VERIFIED INSTALL; [12] ASSIGNED PART TO TASK; [13] VERIFIED INSTALLED ACB SUBTHRESHOLD WEB AT BS807 - BS840; RBL26; WL160 PER SRM 51-40-020G-0 AND DWG 146A8340; [14] COMPLETED
